Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bart1986

Accutane WTF is this.....

Recommended Posts

Okey this Dutch kid went to the doctor this morning and i was, what i think you call Flabbergasted.... anyway i didn't understand my doc...

he told me that i was finished using my roaccutane, because the book says a cure takes 4 months. So my 1st question is, did i have 120mg, my weight is 60KG and i was taking 20mg a day. 4 months of course

Well, though i'm at my 120mg (he says) he's giving me a what he calls, cumulicative cure (or something like that) that means, 60mg one month and than i have to stop roaccutane. It is to make sure the acne will not come back, and the face becomes even clearer BUT NOW I'M TAKING A LOT MORE THAN 120MG

Is this common? since when is a cure 4 months? and did i have 120mg?

by the way this is a picture of my situation right now, as you can see it is pretty good, though some redness.

user posted image

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×